[1]程涛,樊玲玲,吴其明.拟极值距离(QED)常数[J].江西师范大学学报(自然科学版),2015,(02):200-206.
 CHENG Tao,FAN Lingling,WU Qiming.The Quasi-Extremal Distance(QED)Constants[J].,2015,(02):200-206.
点击复制

拟极值距离(QED)常数()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2015年02期
页码:
200-206
栏目:
出版日期:
2015-04-10

文章信息/Info

Title:
The Quasi-Extremal Distance(QED)Constants
作者:
程涛;樊玲玲;吴其明
华东师范大学数学系,上海 200241
Author(s):
CHENG TaoFAN LinglingWU Qiming
关键词:
QED常数 调和函数 临界点 等势线
Keywords:
QED constant modulus harmonic function critical points level sets
分类号:
O 174.5; O 19
文献标志码:
A
摘要:
通过分析调和函数的临界点和等势线,证明了在非褪化的情形下,QED常数M2,2能被与边界有交的连续统达到,同时在1种褪化情形下,给出了M2,2的1个上界估计.
Abstract:
By analyzing the critical points and level sets of harmonic function,it is proved that the QED constants M2,2 can be obtained by continua intersecting domain boundary in the non-degene-rate case.Furthermore,a upper bound for M2,2 in the degenerate case is given.

参考文献/References:

[1] Gehring F W.Quasiconformal mappings [J].Complex Analysis and Its Applications,Internat Atomic Energy Agency,Vienna,1976,2:213-268.
[2] Gehring F W,Marto O.Quasiextremal distance domains and extension of quasiconformal mappings [J].J d'Analyse Math,1985,45:181-206.
[3] Yang Shanshuang.QED domains and NED sets in R [J].Trans Amer Math Soc,1992,334: 97-120.
[4] Garnett J B,Yang Shanshuang.Quasiextremal distance domains and integrability of derivatives of conformal mappings [J].Michigan Math J,1994,41:389-406.
[5] Yang Shanshuang.Conformal invariants of smooth domains and extremal quasiconformal mappings of ellipses [J].Illionis J Math,1997,41:438-452.
[6] Shen Yuliang.Conformal invariants of QED domains [J].Tohoku Math J,2004,56:445-466.
[7] Kovtonyuk D,Petkov I,Ryazanov V,et al.On the Dirichlet problem for the Beltrami equation [J].J Anal Math,2014,122: 113-141.
[8] Kovtonyuk D,Petkov I,Ryazanov V.On the boundary behaviour of solutions to the Beltrami equations [J].Complex Var Elliptic Equ,2013,58(5):647-663.
[9] Bonk Mario.Uniformization of Sierpiński carpets in the plane [J].Invent Math,2011,186(3):559-665.
[10] Yang Shanshuang.Duality,uniformity and linear local connectivity [J].Illinois J Math,2009,53(1):339-347.
[11] Hakobyan H,Herron D A.Euclidean quasiconvexity [J].Ann Acad Sci Fenn Math,2008,33(1):205-230.
[12] Buckley S M,Herron D A.Uniform domains and capacity [J].Israel J Math,2007,158:129-157.
[13] Dybov Y.On regular solutions of the Dirichlet problem for the Beltrami equations [J].Complex Var Elliptic Equ,2010,55(12):1099-1116.
[14] Cheng Tao,Yang Shanshuang.Decomposition of extremal length and a proof of Shen's conjecture on QED constant and boundary dilatation [J].Math Z,2014,278:1195-1211.
[15] Cheng Tao,Yang Shanshuang,Zhou Wenfei.Extremal length decomposition and domain constants for finitely connected domains [J].Comput Methods Funct Theory,2014,14:279-294.

备注/Memo

备注/Memo:
国家自然科学基金(11001081,11471117)
更新日期/Last Update: 1900-01-01